Browse

Canonical bases for quantum generalized Kac-Moody algebras

Cited 11 time in Web of Science Cited 11 time in Scopus
Authors
Kang, Seok-Jin; Schiffmann, Olivier
Issue Date
2006
Publisher
Elsevier
Citation
Adv. Math. 200 (2006) 455-478
Keywords
Generalized Kac–Moody algebrasCanonical basesPerverse sheaves
Abstract
We construct canonical bases for quantum generalized Kac–Moody algebras using semisimple perverse sheaves.
ISSN
0001-8708
Language
English
URI
https://hdl.handle.net/10371/12159
DOI
https://doi.org/10.1016/j.aim.2005.01.002
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse